# SDR AALA202402298491

- Difficulty date: January 30, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: D5347043620500
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLES ON LOWER OUTBOARD SPLICE LOCATED AT FR 66 ON THE LOWER SILL AREA IN THE PASSENGER CABIN. REPLACED SPLICE PER SRM 51-42-11-801.
